# SDR UPS06446632

- Difficulty date: March 9, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 106,939 hours, 27,146 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 65B0689513
- Condition: Cracked
- Location: Bs 1740 S38l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BS 1740 STR 38L STR SPLICE FOUND CORROSION CRACK, CORROSION CRACK LENGTH 3/4".  STRINGER SPLICE AND SKIN REPAIRED AS PER HX RS NR R53-61-35429 AND UPS EO NR B747-5310-24081-A.
